International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Resistance of S-Boxes against Algebraic Attacks

Authors:
Jung Hee Cheon
Dong Hoon Lee
Download:
DOI: 10.1007/978-3-540-25937-4_6
URL: https://iacr.org/archive/fse2004/30170083/30170083.pdf
Search ePrint
Search Google
Conference: FSE 2004
BibTeX
@inproceedings{fse-2004-3070,
  title={Resistance of S-Boxes against Algebraic Attacks},
  booktitle={Fast Software Encryption, 11th International Workshop, FSE 2004, Delhi, India, February 5-7, 2004, Revised Papers},
  series={Lecture Notes in Computer Science},
  publisher={Springer},
  volume={3017},
  pages={83-94},
  url={https://iacr.org/archive/fse2004/30170083/30170083.pdf},
  doi={10.1007/978-3-540-25937-4_6},
  author={Jung Hee Cheon and Dong Hoon Lee},
  year=2004
}